# SDR DL767951203

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Hole In Skin
- Location: Lt Wing Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, HOLE IN BOTTOM OF NR 2 AFT FLAP I/B.  REPAIRED PER SRM 51-70-10 AND 57-53-01.
